Blank Cover Image
所蔵情報QRコード

Advances in applied mathematics

資料種別:
雑誌
背文字タイトル:
Advances in Applied Mathematics
出版情報:
New York : Academic Press
巻次年月次:
Vol. 1, no. 1 (Mar. 1980)-
ISSN:
01968858
書誌ID:
AA00064869
子書誌情報
Loading
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Cambridge University Press

Institute of Mathematics and Its Applications

Academic Press

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Massachusetts Institute of Technology

MIT Press

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12